Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Drummergurl4u

Member
  • Total Reviews

    0
  • Content Count

    47
  • Joined

  • Last visited

Community Reputation

4 Neutral

1 Follower

About Drummergurl4u

  • Rank
    Junior Member
  • Birthday 05/05/1994

Profile Information

  • Gender
    Female
  • Location
    west coast
  • Interests
    Music, Dancing, I am the person in the center in my Profile pic
  1. THATS CRAZY! I have those symptoms, my stomach is always making noise and upset, and my chest always tight.
  2. It wont be long! the tiime flys by!! thank you!!!
  3. Hi drummergurl! Honestly I wouldn't know what to say about these things. Have you tried talking to your doctor at all? If you are serious and say these things bother you, they should listen, or else they're not doing their job well and switch to a derm who cares. Tell them that it concerns you--then ask if it should concern you, or if you are just being hypersensitive to potential side effects? Sometimes our minds are suuuuuper powerful. But then again, who knows? Ask your doc! Alright thank
  4. I am sorry you have to go through that, for six years I felt like hiding away because of my acne. But heres the most amazing fact of all, People dont see it! I know it may be hard to believe, but believe it or not, no one remembers someone by there acne they remember by there character. My acne was so bad i didnt even want to do a before picture and I didnt even want to be in pictures. My family was lucky to even get one picture of me. I promise you things will get better. Stay strong!
  5. SO i have a random question, Nobody ever seems to see my topics and i have a question about side effects and accutane http://www.acne.org/...er-my-question/ please check this out if you have the time thanks
  6. SO i have a random question, Nobody ever seems to see my topics and i have a question about side effects and accutane http://www.acne.org/messageboard/index.php/topic/315790-help-please-can-someone-answer-my-question/ please check this out if you have the time thanks
  7. I know this is random, but i have a question and nobody ever seems to see my post on here sooo if any of you guys have time can you check out my topic http://www.acne.org/messageboard/index.php/topic/315790-help-please-can-someone-answer-my-question/
  8. well technically the medicine stays in your system for a month even after you stop taking the dossage, so if you got back before a month or just when a month was done, you should be fine.
  9. Feel free to post your after accutane images on this topic! These are my Unedited senior pictures!!!! I never thought my skin would be this clear ever...
  10. So I am kinda concerned, this sounds really weird, but latley I have gotten a bit of a tick, where my whole body just randomly jerks or my face tightens up and I cannot control it. It has gotten a lot worse lately and I have no idea what exactly it is and what is causing it. I am concerned because I cannot stop it and it embarrases me, I havent told my mom and dad because I dont want them to think I am being dramatic, Does anyone know if there is any connection to Acutane and this? I also have b
  11. Clear skin and happy!

    1. DAY TWO of confidence week: No new breakouts, skin looks better than yesterday! :) (Maybe not wearing makeup is a good thing haha)

      1. Day one of confidence week : NO new breakouts! feeling good today!:)

        1. thanks guys! First day of confidence week i wake up with no new break outs! I am ready to go!!!
        ×